SMF

Regular linear systems on $\mathbb {CP}^1$ and their monodromy groups

Regular linear systems on $\mathbb {CP}^1$ and their monodromy groups

V.P. KOSTOV
  • Année : 1994
  • Tome : 222
  • Format : Papier, Électronique
  • Langue de l'ouvrage :
    Anglais
  • Class. Math. : 32A20
  • Pages : 259-283
  • DOI : 10.24033/ast.261

In this paper we prove that the $p+1$ Jordan normal forms of the monodromy operators of a regular linear system on $\mathbb {CP}^1$ with $p+1$ poles and the possible reducibility of the monodromy group define an analytic stratification of $(GL(n,\mathbb {C}))^p$ - the space of monodromy groups of such systems.

Des problèmes avec le téléchargement?Des problèmes avec le téléchargement?
Informez-nous de tout problème que vous avez...